# SDR C77A20131111013

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 15,652 hours, 8,946 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap Track
- Part number: 17039315001
- Condition: Worn
- Location: Zone 500
- Part time: 15,652 hours, 8,946 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP TRACK 4 INBD, WORN OUT OF LIMITS IAW SRM 57-55-03, TABLE 102.  BLENDED WORN AREA IAW SRM PART II 51-10-03.
